# SDR UIEA200600273

- Difficulty date: September 29, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 27,035 hours, 4,162 cycles
- Engine: Ge CF680C2*
- Engine time: 30,764 hours, 5,537 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 1978M64G01
- Condition: Cracked
- Location: Nr 2 Eng Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN IN FLIGHT OIL QUANTITY DECREASED TO (0), FOLLOWED SHORTLY BY EICAS MSG ENG 2 OIL PRESSURE. ENGINE WINDMILLING OIL PRESS 8-10PSI. FOUND LUBE AND PUMP MANIFOLD LINE CRACK SERVICED ENGINE OIL. RR LUBE AND PUMP MANIFOLD LINE, OPERATED NR 2 ENG IAW 72-00-00, POST WINDMILL INSP 3 MINUTES LEAK CHECKED GOOD. RR LINE IAW REF 79-21-03.
